Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Harmonic Bergman Functions on Half-Spaces


Authors: Wade C. Ramey and HeungSu Yi
Journal: Trans. Amer. Math. Soc. 348 (1996), 633-660
MSC (1991): Primary 31B05; Secondary 31B10, 30D55, 30D45
DOI: https://doi.org/10.1090/S0002-9947-96-01383-9
MathSciNet review: 1303125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study harmonic Bergman functions on the upper half-space of $\bold{R}^n$. Among our main results are: The Bergman projection is bounded for the range $1< p < \infty$; certain nonorthogonal projections are bounded for the range $1\leq p < \infty$; the dual space of the Bergman $L^1$-space is the harmonic Bloch space modulo constants; harmonic conjugation is bounded on the Bergman spaces for the range $1\leq p < \infty$; the Bergman norm is equivalent to a ``normal derivative norm'' as well as to a ``tangential derivative norm''.


References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors, Some remarks on Teichmüller's space of Riemann surfaces, Ann. of Math. 74 (1961), 171--191. MR 34:4480
  • 2. H. Ajmi and W. Ramey, Harmonic Bloch functions on the upper half space (to appear).
  • 3. S. Axler, Bergman spaces and their operators, Surveys of Some Recent Results in Operator Theory, Vol. 1, Pitman Research Notes in Math. 171, Pitman, 1988, pp. 1--50. MR 90b:47048
  • 4. S. Axler, P. Bourdon and W. Ramey, Harmonic function theory, Springer-Verlag, New York, 1992. MR 93f:31001
  • 5. C. Fefferman and E. Stein, $H^p$-spaces of several variables, Acta Math. 129 (1972), 137--193. MR 56:6263
  • 6. F. Forelli and W. Rudin, Projections on spaces of holomorphic functions in balls, Indiana Univ. Math. J. 24 (1974), 593--602. MR 50:10332
  • 7. G. H. Hardy and J. E. Littlewood, Some properties of conjugate functions, J. Reine Angew. Math. 167 (1931), 405--423
  • 8. H. S. Shapiro, Global geometric aspects of Cauchy's problem for the Laplace operator, research report TRITA-MAT-1989-37, Royal Inst. Tech., Stockholm.
  • 9. A. Shields and D. Williams, Bounded projections, duality, and multipliers in spaces of analytic functions, Trans. Amer. Math. Soc. 162 (1971), 287--302. MR 44:790
  • 10. E. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1970. MR 44:7280
  • 11. E. Stein and G. Weiss, Fourier analysis on Euclidean spaces, Princeton Univ. Press, Princeton, NJ, 1971. MR 46:4102
  • 12. K. Zhu, Operator theory in function spaces, Marcel Dekker, New York and Basel, 1990. MR 92c:47031

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 31B05, 31B10, 30D55, 30D45

Retrieve articles in all journals with MSC (1991): 31B05, 31B10, 30D55, 30D45


Additional Information

Wade C. Ramey
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824-1027
Email: ramey@math.msu.edu

HeungSu Yi
Affiliation: Global Analysis Research Center, Department of Mathematics, Seoul National University, Seoul, Korea #151-742
Email: hsyi@math.snu.ac.kr

DOI: https://doi.org/10.1090/S0002-9947-96-01383-9
Keywords: Bergman kernel, projection operators, dual spaces, harmonic Bloch space
Received by editor(s): October 13, 1994
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society